# SDR AALA20110209TUL02

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 33,371 hours, 15,755 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DEN - CREW REPORTED NUMBEROUS MECHANICAL ISSUES - LOST RIGHT ENGINE PRESSURE RATIO, RIGHT GENERATOR DROPPED OFF LINE, MUTLIPLE CIRCUIT BREAKERS TRIPPED.  FLIGHT RETURNED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN GENERATOR AND CONSTANT SPEED DRIVE (MPN 696233B).  SYSTEM GROUND CHECK NORMAL OPERATION.
